Automatic continuity of almost conjugate Jordan homomorphism on Fr$\acute{\text{e}}$chet $Q$-algebras

Document Type : Research Paper


Department of Basic Sciences,Kermanshah University of Technology, Kermanshah, Iran


In this paper, the notation of almost conjugate Jordan homomorphism between Fr$\acute{\mathbf{\text{e}}}$chet algebras is introduced. It is proven that, under special hypotheses, every  almost conjugate Jordan homomorphism on  Fr$\acute{\mathbf{\text{e}}}$chet algebras is an (weakly) almost homomorphism. Also, the automatic continuity of them is generalized.


Volume 7, Issue 4 (Special Issue)
Selected Papers of ICNS2019 (4th International Conference on Natural Sciences -Mathematics & Computer)
August 2019
Pages 601-607
  • Receive Date: 26 June 2019
  • Revise Date: 26 August 2019
  • Accept Date: 26 July 2019